# SDR UPS07650935

- Difficulty date: October 17, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP DIVERSION - ON CLIMB AT FL 250, HAD A R ENGINE BLEED OVHT EICAS MSG & OVHT ON PANEL, LTV LIST COMPLETE, HAD 10 PSI OF PRESSURE ON R SIDE, R BLEED AIR SWITCH OFF.  CYCLED BLEED AIR SWITCH WITH PWR REDUCTION & LIGHT STAYED ON 20 MINS STRAIGHT.  BITE MODULE SHOWED PRV FAILED.  FOUND PRV DEFECTIVE AND HPSOV BOTH WITH WORN SHAFTS.  CHANGED HPSOV AND PRV PER MM 36-11-07-4, 36-11-1-8-4.
